# SDR USAA070174

- Difficulty date: March 9, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 20,963 hours, 7,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM TO FLANGE FROM FR 64-68; -Y1160 TO -Y1292 HAS CORROSION.  REMOVED AND REPLACED FLOORBEAM PER SRM 51-72-11; CORR TASK JA-260-53500; LEVEL 1, DEFECT SIZE: 1 SQ INCH.
